Home | Links | Contact Us | About Us | Bookmark
Medical Forum Search :
 
   Homepage      News      Health Topics     Health Directories      Medical Forum      Dictionary  
Health Forum    Heart Diseases
Health Discussion Forum

 Should I be taking aspirin every day?
I'm 37 with a family history of heart disease, and my cholesterol is above 200. My doctor wants me to go on statins, but I don't want to pay for (and take) pricey drugs for the rest of my ...


 My blood pressure is 102/29...is this normal or wat?

Additional Details
hmmm...i dunno wat to think now lol....someone sayin normal some sayin too low. does anyone actually no for a fact?...


 High cholesterol question?
what is too high and where can I ask a doctor about my readings?
my over all was 209 and my ldl was 145
Additional Details
this reading was done for the military and they are ...


 Explain why smoking causes a rise in blood pressure?
...


 My fathers blood pressure is 123/42 , should I be concerned?
...


 In an heart sugery how is the chestbone splitted in two?
please answer as soon as ...


 Chest Pains ! Heart attack or not ?
Hi

A friend of mine has been having chest pains on and off for weeks. It goes away completely sometimes. She says it is not affected by exercise or anything, just comes and goes - dull and ...


 Blood preasure?
ive just been for a check up at work and my blood preasure was 150/100. with a pulse rate of 61. im am 31 yrs of age 5ft 11" and weigh 15.3 st. i exersise and try to eat 5 a day but smoke 10 a ...


 Please help! I'm having really bad heart palpitations?
I am in my 20's, am 5'4" 130lbs, and I go to college. I'm not very active other than walking to classes all the time. Well, I have always had heart problems. I sometimes get chest ...


 I cant sleep due to non stop heart palpitations. Any suggestions.?
Please dont say see my doctor. Already spoken with them about the palpitations. COnfirmed I have a sinus arrhythmia with irregular heart beat. They said they should go away as I elminiate caffine ...


 Food that lowers your cholesterol?
...


 Broken heart????
has anyone really ever died from a broken heart???some days i feel ok, and other days, like today, i feel it can really happen. what do you think???
Additional Details
my spouse passed ...


 Want to take a shot at diagnosing me?
I am overwieght. I ahve gained about 20 lbs in the last year. I get out of breath way too easy. Usually when I use my upper body. When I do I have discomfort in my neck and feel nauseated. My heart ...


 Lifestyle can affect a persons blood pressure. discuss?
...


 Whats the fastest first aid that can be provided when you suspect a person is having a heart attack?
Some people say CPR is best, others say aspirin.....


 Has anyone ever snorted valum??
...


 Does drinking to much coffee give you a weak heart. Anyone got any Data on this or is it untrue.?
...


 Can a person's heart stop without reason?
I keep having this feeling that my heart can just stop for no reason, I was wondering if anyone has heard of that happening, it could just be because I have anxiety problems though....


 Warfarin question?
My sister takes wafarin tablets ,and she panicks if she dosent take it at exactly the same time every day .Does it matter if she is half an hour late Thank ...


 Is it normal for a 19yr old to have heart arrhythmia?
...



Neil S
Can high blood pressure cause swelling in the feet?
                     




Anthony's__mama
Rating
Yes it can alot of ppl woth blood presure problems have swollen feet keep them elevated.


Josie826
Yes. I have high blood pressure and sometimes do have problems with swelling of my feet and ankles. But, swelling of the feet and ankles does not always mean that you have high blood pressure.


kay_flood
Rating
swelling and high blood pressure are symptoms, neither causes the other...the root problem causes both, and that is usually some sort of vascular disease process.


-AKA-Rookie_AMH
Rating
Unfortunately it can.


Lady B
Rating
I've had high blood pressure for over 40 years, but it wasn't until my doctor changed me to Procardia that my feet and ankles started to swell. I looked Procardia up on webmd and the swelling is a side effect. My doctor told me to wear support hose even around the house and it makes the swelling a little better. So, I don't think it's high blood pressure that makes your feet swell, I think it's a medication you're taking for the high blood pressure or you're eating too much salt or perhaps a little bit of both. I'm on a 1500 mg per day salt restricted diet, too.


S P
Rating
kidney problems can cause high blood pressure and swelling of the feet. See your doctor!


hudgens3
Rating
Absolutely. High blood pressure can be caused by water retention. The feet are usually the first place it's retained.


sharizzle
im not quite sure but may some research about it might help, or contact your doctor


Joe
Rating
Yes, indirectly. Your hypertension can cause your heart to suffer heart failure, fluid that should be pumped efficiently through your circulatory system doesn't and fluid backs up like in your feet, ankles, lower legs and lungs most commonly. If you have a cardiac history, are over 50 and both legs are equally swollen this is probably the case. If you push down on a swollen area of your feet and your skin hold the shape of a dent where you pushed down and holds that dent for several second your hypertension may have advanced to congestive heart failure. Seek medical attention soon!!! Especially if you start to expereince shortness of breath. Fluid is then backing up into your lungs.


deejayspop
Rating
Indirectly it can, if you are on a blood pressure med some ankle or foot swelling may occur as a side effect of the medication. However, if you feet or ankles are either swelling a lot or swelling and your not on BP meds, then you probably have a blockage in your coronary arteries or artery. Either way, see your DR, it is an early signal of something. I have been on BP meds for 13 years, I take 5 a day have 3 heart stents, so I consider myself knowledgeable about the subject.


buddy95
Rating
yes if your body holds in the fluids due to high blood pressure it will cause your feet to swell.


 Enter Your Message or Comment


User Name:  
User Email:   
Post a comment:







Archive: Forum -Forum1 - Links - 1 - 2
HealthExpertAdvice does not provide medical advice, diagnosis or treatment. 0.024
Copyright (c) 2014 HealthExpertAdvice Saturday, October 25, 2014
Terms of use - Privacy Policy